Alert archive / Mississippi / Tornado Warnings in 2023
Tornado Warning 54, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Nov 20, 2023, 5:38 PM CST for Madison County, Rankin County, Scott County, Mississippi. It was in force for 55 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 20, 2023, 5:38 PM CST (23:38 UTC)
- Expired
- Nov 20, 2023, 6:33 PM CST
- In force
- 55 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Madison County, MS, Rankin County, MS, Scott County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 33 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 20, 5:38 PM CST | TSTM WND GST 60 | 1 Nnw Gluckstadt, MS | |
| Nov 20, 6:03 PM CST | TORNADO | 2 Wnw Shoccoe, MS | TDS noted at Sharon and Robinson Roads. |
| Nov 20, 6:03 PM CST | TORNADO | 2 W Shoccoe, MS | This corrects the previous tornado report from 2 WNW Shoccoe. An NWS storm survey team found an EF-1 rated tornado with a path length of 2.2 miles, width of 440 yards, and estimated peak wind of 95 mph. The tornado began near the intersection of Sharon Road an |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 20, 3:52 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.6 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1399 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
513
WFUS54 KJAN 202338
TORJAN
MSC089-121-123-210045-
/O.NEW.KJAN.TO.W.0054.231120T2338Z-231121T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
538 PM CST Mon Nov 20 2023
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Northeastern Rankin County in central Mississippi...
Northwestern Scott County in central Mississippi...
Southeastern Madison County in central Mississippi...
* Until 645 PM CST.
* At 537 PM CST, a severe thunderstorm capable of producing a tornado
was located over Gluckstadt, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Canton, Sharon, and Goshen Springs around 545 PM CST.
Farmhaven around 550 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3242 9014 3259 9019 3286 8973 3258 8973
3258 8972 3251 8972
TIME...MOT...LOC 2337Z 252DEG 35KT 3255 9009
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
DB5 follow-up statements
964
WWUS54 KJAN 210000
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
600 PM CST Mon Nov 20 2023
MSC089-121-123-210045-
/O.CON.KJAN.TO.W.0054.000000T0000Z-231121T0045Z/
Rankin MS-Scott MS-Madison MS-
600 PM CST Mon Nov 20 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CST FOR
NORTHEASTERN RANKIN...NORTHWESTERN SCOTT AND SOUTHEASTERN MADISON
COUNTIES...
At 600 PM CST, a severe thunderstorm capable of producing a tornado
was located over Farmhaven, or 12 miles east of Canton, moving east
at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Farmhaven around 605 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3249 8998 3266 9005 3286 8973 3258 8973
3258 8972 3252 8972
TIME...MOT...LOC 0000Z 252DEG 35KT 3262 8983
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
DB380
WWUS54 KJAN 210005
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
605 PM CST Mon Nov 20 2023
MSC089-121-123-210045-
/O.CON.KJAN.TO.W.0054.000000T0000Z-231121T0045Z/
Rankin MS-Scott MS-Madison MS-
605 PM CST Mon Nov 20 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CST FOR
NORTHEASTERN RANKIN...NORTHWESTERN SCOTT AND SOUTHEASTERN MADISON
COUNTIES...
At 604 PM CST, a confirmed tornado was located near Sharon, or 8
miles east of Canton, moving northeast at 25 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Farmhaven around 610 PM CST.
Camden around 625 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3249 8998 3266 9005 3286 8973 3258 8973
3258 8972 3252 8972
TIME...MOT...LOC 0004Z 242DEG 22KT 3262 8992
TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN
$$
DB230
WWUS54 KJAN 210010
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
610 PM CST Mon Nov 20 2023
MSC121-123-210020-
/O.CAN.KJAN.TO.W.0054.000000T0000Z-231121T0045Z/
Rankin MS-Scott MS-
610 PM CST Mon Nov 20 2023
...THE TORNADO WARNING FOR NORTHEASTERN RANKIN AND NORTHWESTERN SCOTT
COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CST for central
Mississippi.
LAT...LON 3262 8975 3261 8976 3258 8982 3259 8984
3258 8985 3258 8986 3256 8987 3256 8989
3255 8989 3253 8994 3268 8999 3286 8973
3263 8973
TIME...MOT...LOC 0010Z 252DEG 35KT 3264 8985
$$
MSC089-210045-
/O.CON.KJAN.TO.W.0054.000000T0000Z-231121T0045Z/
Madison MS-
610 PM CST Mon Nov 20 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CST FOR EAST
CENTRAL MADISON COUNTY...
At 610 PM CST, a confirmed tornado was located over Farmhaven, or 12
miles east of Canton, moving east at 40 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Farmhaven around 615 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3262 8975 3261 8976 3258 8982 3259 8984
3258 8985 3258 8986 3256 8987 3256 8989
3255 8989 3253 8994 3268 8999 3286 8973
3263 8973
TIME...MOT...LOC 0010Z 252DEG 35KT 3264 8985
TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN
$$
DB769
WWUS54 KJAN 210015
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
615 PM CST Mon Nov 20 2023
MSC089-210045-
/O.CON.KJAN.TO.W.0054.000000T0000Z-231121T0045Z/
Madison MS-
615 PM CST Mon Nov 20 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CST FOR EAST
CENTRAL MADISON COUNTY...
At 614 PM CST, a severe thunderstorm capable of producing a tornado
was located over Farmhaven, or 15 miles east of Canton, moving east
at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
east central Madison County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3262 8975 3261 8976 3258 8982 3259 8984
3258 8985 3258 8986 3269 8992 3282 8973
3263 8973
TIME...MOT...LOC 0014Z 250DEG 36KT 3266 8980
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
DB536
WWUS54 KJAN 210033
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
633 PM CST Mon Nov 20 2023
MSC089-210042-
/O.CAN.KJAN.TO.W.0054.000000T0000Z-231121T0045Z/
Madison MS-
633 PM CST Mon Nov 20 2023
...THE TORNADO WARNING FOR EAST CENTRAL MADISON COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CST for central
Mississippi.
LAT...LON 3262 8975 3261 8976 3258 8982 3259 8984
3258 8985 3258 8986 3269 8992 3282 8973
3263 8973
TIME...MOT...LOC 0028Z 252DEG 35KT 3272 8959
$$
DBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Nov 20, 1:23 PM CST, 4 hours 15 minutes earlier.
Area forecast discussion, Nov 20, 1:23 PM CST, 4 hours 15 minutes before
Area Forecast Discussion National Weather Service Jackson MS 123 PM CST Mon Nov 20 2023 ...New DISCUSSION... .DISCUSSION... Issued at 108 PM CST Mon Nov 20 2023 This Afternoon Through Tonight ... A substantial severe weather threat remains likely, initially beginning across southeast Arkansas and into eastern Louisiana this afternoon. This activity spreads across the rest of the area into the evening and overnight with the threat for tornadoes, some strong, damaging winds, and hail possible. Flash flooding will not be widespread as storm motions will be quite rapid with heavy rains relatively brief. In isolated urban corridors where runoff is maximized with poor drainage, some ponding along roads will however be possible. Regarding the meteorological synopsis, a narrow ridge aloft and the associated surface high that came into our area over the weekend behind a cold front has now shifted east of our area. This is in response to a large longwave upper trough moving across the central portion of the country. With the stronger trough now impinging on the area, the backside moisture return behind the departing surface high in combination with lowering surface pressures and enhanced southerlies ahead of the incoming surface cyclone is resulting in rapid boundary layer recovery. With only a few hours of deep southerlies, this is resulting in a narrow, pinched warm sector. Overtop this narrow zone of deep moisture, lapse rates aloft are not particularly impressive either and thus the net result on a thermodynamic level is weak instability overall. Most unstable cape values (MUCAPE) will likely remain constrained beneath 1500 J/KG for the area with most areas struggling to reach 1000 J/KG. In spite of this, strong to extreme wind shear (0-6 km bulk shear at or above 90 kts) and substantial forcing for ascent associated with the nose of a very powerful jet advancing into the downstream/divergent area of the approaching trough will likely be sufficient to take advantage of the well above seasonal moisture content and warmth at least within that narrow corridor in the vicinity of the approaching front. This front will likely be somewhat convectively modified with storm outflows, but in general will extend from a surface low that will likely move from southern Arkansas into northern Mississippi through tonight. Within the boundary layer, shear will likely begin to further increase into the early evening as the low level jet begins to strengthen. Winds at 850 mb will likely increase from 40- 45 kt to 55-60 kt during the time period. Surface winds will remain generally backed, southerly to south-southeasterly, until impacted by storm outflows. This will likely result in 0-1 km SRH values moving from around 200 m^2/s^2 this afternoon to upwards of 400 m^2/s^2 by evening. Traditional severe weather indices sig tor parameter (STP) and 0-1 km energy-helicity index (0-1 km EHI) could end up the 1-2 range. Readers are cautioned to recall that these numbers may under-represent the risk when the event is known to be heavily driven by wind shear. Mesoscale guidance remains insistent that, as might be expected, the strongest individual storms are likely those that deviate to the right of the mean flow. The HRRR, for example, suggests the strongest 0-3 km updraft helicity is likely to occur with such storms. These storms will likely have transient supercell characteristics in close proximity to or embedded within the advancing broken squall. These right-movers, however, will find that any rightward motion will quickly push the storms into areas of decreasing low level moisture content and for that reason the strongest storms may struggle to maintain longevity. Further, forecast soundings indicate that storms may be relatively low- topped. The implication could be that storms will rapidly develop within a narrow but very supportive corridor, becoming mature and producing severe weather in a rapid fashion, before weakening as they move northeast. With storm motions quite rapid, this potential scenario could allow for cell maturity, including tornado production, to occur rapidly with strong tornadoes possible as well. These factors, coupled with a potentially messy storm mode yielding rain wrapping around updrafts and the overnight timing, poses an increased risk to life and property. North of the "enhanced" risk, centered approximately along and south of the I-20 corridor, storms will likely be most intense in proximity to the warm front. The warm sector will be increasingly narrow with northward extent within this "slight" risk delineation, but proximity to the surface low, the warm front and advancing cold front, and maximized deep layer shear could allow for bowing structures and wind damage in the more northern areas should one of these bowing features advance in the vicinity of the diffuse warm front could be of somewhat greater coverage/longevity than may otherwise be expected with the meager . The strong tornado threat, however, will likely be substantially lower in these areas than within the "enhanced" risk areas to the south. The hail and flash flood risks do appear to be secondary hazards. Regarding flash flooding, quickly moving storms and the overall storm system not lingering, along with antecedent drought conditions, should help limit the risk except in the more flood prone, urban areas. For hail, storms that may be somewhat low- topped, a messy, quasi-linear storm mode, and limited instability both within the hail growth region aloft and overall will likely make severe hail reports somewhat uncommon. A hail stone or two as large as golfball can't be totally ruled out with the best chances for that being with the earlier storms west of I-55 while storm mode may be slightly more cellular/discrete and instability may reach a relative maximum. It's also worth noting that in the hour or two ahead of the band of thunderstorms, gusty southerly winds could reach 30-35 mph. Given the relative proximity to the approaching squall, a wind graphic was not generated. These winds could down weak limbs sporadically, potentially causing isolated power interruptions. This could potentially affect the ability to receive severe weather warnings as storms approach and is another reminder to have multiple ways to receive warnings. Storms finally end from west to east overnight with a cool northwest wind moving in behind the cold front. /86/ Tomorrow through Monday... For Tuesday, the cold front will pass through our region with some lingering showers remaining behind before decreasing in coverage by the afternoon and evening hours. Drier and colder air will filter into the area in the wake of the aforementioned cold front. Temperatures will be slightly below seasonal as highs will be in the middle to upper 50s and lows will be in the upper 30s to lower 40s. Patchy frost will be possible for northern Mississippi and near the Delta region for Wednesday night into Thursday morning. Thursday will bring the next chance for additional rainfall to our area. A shortwave trough, located near northern Mexico/South Texas will push eastward; as a result, rainfall chances will increase across the CWA. Lack of instability will keep severe weather chances very low to non-existent for this system. Precipitation chances will range between 40-50% before decreasing by Friday morning and accumulating total will range under a quarter inch, which will help alleviate some of the ongoing drought. Friday through the weekend, quiet conditions and near seasonal high and low temperatures are expected. /SW/ && .AVIATION... (18Z TAFS) Issued at 1138 AM CST Mon Nov 20 2023 Cloud cover will increase through this evening with showers and thunderstorms likely for western sites after 21Z and until 06Z. For central and eastern sites, similar conditions are expected from 00z until 09z. Southerly wind gusts as high as 20-30 knots are possible ahead of the band of strong to severe storms. Ceilings remain low through the remainder of the TAF period with lighter northwesterly winds following the cold front passage. /86/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 80 57 63 43 / 90 100 40 20 Meridian 72 60 69 44 / 70 100 70 20 Vicksburg 79 54 61 42 / 90 100 20 10 Hattiesburg 76 63 70 47 / 60 90 80 20 Natchez 79 55 62 43 / 80 100 20 20 Greenville 71 53 57 40 / 100 90 20 10 Greenwood 72 54 59 42 / 90 100 30 10 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && LP/SW/LP
In the hours before
Special weather statement, Nov 20, 3:56 PM CST, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Jackson MS
356 PM CST Mon Nov 20 2023
LAZ009-016-MSZ040-047-202245-
Madison LA-East Carroll LA-Warren MS-Issaquena MS-
356 PM CST Mon Nov 20 2023
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN EAST CARROLL AND
MADISON PARISHES...CENTRAL WARREN AND SOUTHERN ISSAQUENA COUNTIES
THROUGH 445 PM CST...
At 356 PM CST, Doppler radar was tracking a strong thunderstorm near
Tendal, or 9 miles southwest of Tallulah, moving east at 45 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Tallulah around 400 PM CST.
Mansford and Afton around 405 PM CST.
Mound around 410 PM CST.
Vicksburg around 420 PM CST.
Bovina and Redwood around 430 PM CST.
Oak Ridge around 435 PM CST.
Other locations impacted by this storm include Delta and Richmond.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 PM CST for northeastern
Louisiana. A Tornado Watch also remains in effect until 1100 PM CST
for west central Mississippi.
&&
LAT...LON 3255 9140 3266 9097 3266 9073 3243 9070
3221 9076 3223 9112 3225 9113 3224 9121
3225 9145
TIME...MOT...LOC 2156Z 262DEG 41KT 3234 9133
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
86Local storm report, Nov 20, 4:18 PM CST, 1 hour 20 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
418 PM CST Mon Nov 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM Tstm Wnd Gst 2 E Tallulah 32.41N 91.15W
11/20/2023 M52 MPH Madison LA Mesonet
Measured by private weather station at
Tallulah Airport.
&&
DLLocal storm report, Nov 20, 4:39 PM CST, 59 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
439 PM CST Mon Nov 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM Hail Ferriday 31.63N 91.56W
11/20/2023 M1.25 inch Concordia LA Storm Chaser
&&
DLLocal storm report, Nov 20, 5:14 PM CST, 24 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
514 PM CST Mon Nov 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM Hail 2 S Clayton 31.69N 91.54W
11/20/2023 E1.75 inch Concordia LA Law Enforcement
&&
CELocal storm report, Nov 20, 5:15 PM CST, 23 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
515 PM CST Mon Nov 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM Tstm Wnd Dmg 3 NE Ferriday 31.67N 91.52W
11/20/2023 Concordia LA Law Enforcement
Trees down and lines down NE of Ferriday.
&&
CELocal storm report, Nov 20, 5:34 PM CST, 4 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
534 PM CST Mon Nov 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM Hail 3 NE Pine Ridge 31.66N 91.32W
11/20/2023 E0.70 inch Adams MS Emergency Mngr
Dime sized hail was reported on Gaylor Rd.
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 20, 3:42 PM CST | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 63 min |
| Nov 20, 3:56 PM CST | Special Weather Statement | JAN | Warren | 49 min |
| Nov 20, 4:07 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Issaquena, Warren | 53 min |
| Nov 20, 4:26 PM CST | Tornado Warning | JAN | Adams, Claiborne, Jefferson | 64 min |
| Nov 20, 4:56 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin, Warren, Yazoo | 64 min |
| Nov 20, 5:30 PM CST | Tornado Warning | JAN | Claiborne, Copiah, Franklin, Jefferson, Lincoln | 60 min |
| Nov 20, 5:55 PM CST | Flash Flood Warning | JAN | Adams, Jefferson | 2 hr |
Nearby
Tornado Warnings in Mississippi, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.